MAUDE Adverse Event Report: ARTHREX, INC. LAT DECUBITUS SHOULDR TRACN DEV; TRACTION APPARATUS

ARTHREX, INC. LAT DECUBITUS SHOULDR TRACN DEV; TRACTION APPARATUS
Model Number LAT DECUBITUS SHOULDR TRACN DEV
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/28/2025, it was reported by a sales representative via (b)(4) that an ar-1630 lat decubitus shoulder device mechanism that rotates did not engage and was rotating freely.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear due to repeated use of the device in the field.Manufacturing date 2021.

Brand Name
LAT DECUBITUS SHOULDR TRACN DEV
Common Device Name
TRACTION APPARATUS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22292825
Report Number1220246-2025-02557
Device Sequence Number21055927
Product Code KQZ
UDI-Device Identifier00888867020368
UDI-Public(01)00888867020368(11)210914(10)14133697
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLAT DECUBITUS SHOULDR TRACN DEV
Device Catalogue NumberAR-1630
Device Lot Number14133697
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown